# SDR 2008UALA06321

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 39,666 hours, 4,745 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOOR 1L ENTRY LIGHT INOP.  RELAMPED EMERGENCY LIGHT, OP CHECK NORMAL.
